On the Euclidean two paths problem

H. Kellerer, G.J. Woeginger

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    Given a set of polygonal obstacles in the Euclidean plane with a total number of n vertices, we show how to find a pair of nonintersecting paths with minimum total length that connect two given pairs of points.
    Original languageEnglish
    Pages (from-to)165-173
    JournalDiscrete Applied Mathematics
    Volume47
    Issue number2
    DOIs
    Publication statusPublished - 1993

    Fingerprint

    Dive into the research topics of 'On the Euclidean two paths problem'. Together they form a unique fingerprint.

    Cite this